# SDR 98ZZZX4829

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79RG
- Make and model: Piper PA-24-260
- Aircraft serial: 244399
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B20749
- Condition: Failed
- Location: Prop Governor
- Component: C290D3GT18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLYWEIGHT BASE SEPARATED INTO 2 PIECES CAUSING LOSS OF CONTROL OF GOVERNOR AND PROPELLER.
